A mathematical model of the Stefan problem
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1042-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a16,
author = {S. P. Okhezin},
title = {A mathematical model of the {Stefan} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1042--1048},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a16/}
}
S. P. Okhezin. A mathematical model of the Stefan problem. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1042-1048. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a16/